2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 2 No. 1
A Special Application of the Power Series Expansion Method to Nonlinear Fractional Order Differential Equations
M. Kurulay, M. B. Gucen
Faculty of Art and Sciences, Department of Mathematics, Yıldız Technical University
34210-Davutpasa, İstanbul, Turkey
E-mail: mkurulay@yildiz.edu.tr and mgucen@yildiz.edu.tr
Abstract: The power series expansion method can be applied to nonlinear fractional order differential equations. In this paper, we have investigated the solutions of a special form of fractional order differential equations with the power series expansion method. An appropriate problem have been solved by using this technique. After the computation, we have formulated series coefficients very simply for the considered problems and series solutions are obtained.

Keywords: The power series expansion method; Fractional differential equations;

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829242th visitor.